# SDR C2XA02IA168

- Difficulty date: August 11, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 3621001007
- Part serial: 1276
- Condition: Failed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Crew reported a pitch trim fail indication inflight. The aircraft returned to IAH without further incident. A reset of the system was performed along with an operational check of the stab trim. The aircraft was returned to service. The problem reocurred and returned to IAH. Maintenance removed and replaced the Horizontal Stabilizer Control Unit. The aircraft operationally checked good and was returned to service.
